MAUDE Adverse Event Report: ARTHREX, INC. CUP FORCEPS, 2.5 X 330MM, WB; RONGEUR

ARTHREX, INC. CUP FORCEPS, 2.5 X 330MM, WB; RONGEUR
Model Number CUP FORCEPS, 2.5 X 330MM, WB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6), a sales representative reported via sems-(b)(4) that the ar-s7110-025-330w cup forceps had the top piece of the jaw break off, outside of the patient.This issue was discovered during a case with no patient harm.

Brand Name
CUP FORCEPS, 2.5 X 330MM, WB
Common Device Name
RONGEUR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24621408
Report Number1220246-2026-01474
Device Sequence Number16008584
Product Code LXH
UDI-Device Identifier00888867427518
UDI-Public(01)00888867427518(11)250211(10)01610438
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUP FORCEPS, 2.5 X 330MM, WB
Device Catalogue NumberAR-S7110-025-330W
Device Lot Number01610438
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown